# SDR WX0A2015040872514

- Difficulty date: April 3, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Engine: Cfmint CFM565B4
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Guide Vane
- Part number: 3380670140
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OGV AT 5:30 POSITION ENG 1.  DAMAGE BEYOND LIMITS.  R & R OGV AT THE 5:30 O CLOCK POSITION ON ENG NR 1 IAW AMM 72-23-00.  NO DEFECTS NOTED.
